# SDR SWIA201126207

- Difficulty date: March 13, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 21,798 hours, 15,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT BULKHEAD LOWER WEB IS CORRODED.  (C-CHECK)  REPAIRED PER REO.
